Asymmetric Supercritical Flow Past a Double Wedge with Embedded Shocks

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 296
  • Download : 0
Publisher
Birkhauser Verlag Ag
Issue Date
1981
Language
English
Citation

ARCHIV DER MATHEMATIK, v.33, no.5, pp.625 - 661

ISSN
0003-889X
URI
http://hdl.handle.net/10203/63152
Appears in Collection
AE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0